Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 236124, 12 pages
http://dx.doi.org/10.1155/2014/236124
Research Article

Certain Spaces of Functions over the Field of Non-Newtonian Complex Numbers

1Department of Mathematical Engineering, Yıldız Technical University, Davutpaşa Campus, Esenler, 80750 Istanbul, Turkey
2Department of Mathematics, Faculty of Arts and Sciences, Fatih University, Hadimköy Campus, Büyükçekmece, 34500 Istanbul, Turkey

Received 3 December 2013; Accepted 22 January 2014; Published 15 April 2014

Academic Editor: S.A. Mohiuddine

Copyright © 2014 Ahmet Faruk Çakmak and Feyzi Başar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Stanley, “A multiplicative calculus,” Primus, vol. 9, no. 4, pp. 310–326, 1999. View at Publisher · View at Google Scholar
  2. A. E. Bashirov, E. M. Kurpınar, and A. Özyapıcı, “Multiplicative calculus and its applications,” Journal of Mathematical Analysis and Applications, vol. 337, no. 1, pp. 36–48, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. Uzer, “Multiplicative type complex calculus as an alternative to the classical calculus,” Computers & Mathematics with Applications, vol. 60, no. 10, pp. 2725–2737, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Bashirov and M. Riza, “On complex multiplicative differentiation,” TWMS Journal of Applied and Engineering Mathematics, vol. 1, no. 1, pp. 75–85, 2011. View at Google Scholar · View at MathSciNet
  5. A. E. Bashirov, E. Mısırlı, Y. Tandoğdu, and A. Özyapıcı, “On modeling with multiplicative differential equations,” Applied Mathematics, vol. 26, no. 4, pp. 425–438, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. F. Çakmak and F. Başar, “On the classical sequence spaces and non-Newtonian calculus,” Journal of Inequalities and Applications, vol. 2012, Article ID 932734, 12 pages, 2012. View at Google Scholar
  7. S. Tekin and F. Başar, “Certain sequence spaces over the non-Newtonian complex field,” Abstract and Applied Analysis, vol. 2013, Article ID 739319, 11 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Z. Çakır, “Spaces of continuous and bounded functions over the field of geometric complex numbers,” Journal of Inequalities and Applications, vol. 2013, article 363, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  9. A. Uzer, “Exact solution of conducting half plane problems as a rapidly convergent series and an application of the multiplicative calculus,” Turkish Journal of Electrical Engineering & Computer Sciences. In press.
  10. M. Grossman and R. Katz, Non-Newtonian Calculus, Lee Press, Pigeon Cove, Mass, USA, 1972. View at MathSciNet
  11. L. Wen, “A nowhere differentiable continuous function constructed by infinite products,” The American Mathematical Monthly, vol. 109, no. 4, pp. 378–380, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Ö. Talo and F. Başar, “Determination of the duals of classical sets of sequences of fuzzy numbers and related matrix transformations,” Computers & Mathematics with Applications, vol. 58, no. 4, pp. 717–733, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet